# SDR FDEA2019101092517

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984505
- Condition: Damaged
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 1521, RBL 47.5 WAS FOUND WITH CROWN DAMAGE.  DAMAGE EVALUATED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1511 TO EXISTING SPLICE BS 1531 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
